A New Linearizing Restriction in the Pattern Matching Problem

Title
A New Linearizing Restriction in the Pattern Matching Problem
Authors
한요섭Derick Wood
Keywords
string pattern matching; linearizing restriction; automata and formal languages; design and analysis of algorithms
Issue Date
2005-09
Publisher
Lecture notes in computer science
Citation
VOL 3623, 552-562
URI
http://pubs.kist.re.kr/handle/201004/29440
ISSN
0302-9743
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE